Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 2, Spring 1994  pp. 351-361.

A criterion for essential self-adjointness

Authors B. Thaller
Author institution: Erwin Schrödinger International Institute for Mathematical Physics, Pasteurgasse 6/7, A-1090 Vienna, Austria and Institut für Mathematik, Universität Graz, Heinrichstrasse 36, A-8010 Graz, Austria.


Contents    Full-Text PDF